# SDR 2001UALA00731

- Difficulty date: May 14, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 434 STRINGER 34R CLIP BROKEN.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH  BAC DRAWING 143T1225 AND SRM 51-40-02.
